I have been on my low dose lutera for 4 months now. The first 2 months everthing was perfect! Last month I missed one pill and spotted for 8 days. I had 3 active pills left at that time. When I started my new pack everything was fine. The dr told me most likely it was because I missed that pill.
This month I havent missed one or even been late. I have 2 active pills left, I had intercourse last night(used a condom) and today I have noticed pink again.....I do not understand this! Why would breakthrough bleeding start after 4 months? I usually dont get my period untill the 3rd inactive day please help!!!!
From what you said, though, your 'usual' was only for 2 months. Breakthrough bleeding is very common on birth control and can last a few months. It didn't just start, it started last month when you missed your pill.
It can take a few months for your birth control to regulate your hormones. It is important to take your pills at the same time every day as directed so your body can adjust.
Spotting after sex can be from an irritated cervix and is also completely normal. This may be what you have right now, a little cervical irritation.